# SDR VJ970282

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 591769637
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SLIDE PACK PIN NOT CONNECTED.  REINSTALLED DOOR SLIDE LANYARD IAW MM 25-60.
